MathSciNet Relay Station
MathSciNet bibliographic data
MR114039 35.00 (49.00)
Nitsche, Johannes; Nitsche, Joachim Über reguläre Variationsprobleme. (German) Rend. Circ. Mat. Palermo (2) 8 1959 346–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement